PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 187-191
Tytuł artykułu

A sparsity result on nonnegative real matrices with given spectrum

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let σ=(λ_1,...,λ_n) be the spectrum of a nonnegative real n × n matrix. It is shown that σ is the spectrum of a nonnegative real n × n matrix having at most $(n+1)^2/2-1$ nonzero entries.
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
187-191
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Department of Mathematics, University College, Belfield, Dublin 4, Ireland
Bibliografia
  • [1] M. Boyle, Symbolic dynamics and matrices, in: Combinatorial and Graph-Theoretical Problems in Linear Algebra (eds. Brualdi, Friedland and Klee), IMA Vol. Math. Appl. 50 (1993), 1-38.
  • [2] D. Handelman, Spectral radii of primitive integral companion matrices and log concave polynomials, in: Symbolic dynamics and its applications, Contemp. Math. 135 (1992), 231-238.
  • [3] C. R. Johnson, Row stochastic matrices that are similar to doubly stochastic matrices, Linear and Multilinear Algebra 10 (1981), 113-120.
  • [4] R. Loewy and D. London, A note on the inverse problem for nonnegative matrices, Linear and Multilinear Algebra 6 (1978), 83-90.
  • [5] T. J. Laffey, Inverse eigenvalue problem for matrices, to appear in Hamilton Conference Proceedings, Royal Irish Academy.
  • [6] R. Reams, Topics in Matrix Theory, Thesis presented for the degree of Ph.D., National University of Ireland, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.